×

zbMATH — the first resource for mathematics

On global properties of d.c. functions. (English) Zbl 1043.49023
Gilbert, Robert P. (ed.) et al., From Convexity to nonconvexity. Dedicated to the memory of Gaetano Fichera. Dordrecht: Kluwer Academic Publishers (ISBN 0-7923-7144-5/hbk). Nonconvex Optim. Appl. 55, 223-231 (2001).
Summary: Necessary and sufficient optimality conditions of the difference of convex functions are derived for unconstrained optimization problems. Connection between extremal properties of the difference of convex functions and the extremal properties of the difference of their conjugate functions is established. Duality theorems are proved. A smooth approximation of a d.c. function is investigated.
For the entire collection see [Zbl 0972.00025].

MSC:
49J52 Nonsmooth analysis
90C46 Optimality conditions and duality in mathematical programming
PDF BibTeX XML Cite